# SDR UALA2010121404558

- Difficulty date: December 12, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 64,555 hours, 23,774 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME CRACKED WHERE GUIDE MOUNTS TO JACKSCREW FWD END.  REPLACED SUPPORT STRINGER.
